Skip to content

    Read user comments about the side effects, benefits, and effectiveness of Bijuva oral.

    Overall User Ratings

    20 Total User Reviews

    User Reviews

    1-5 of 19 Next»
    Condition: "Change of Life" Signs
    11/13/2019 10:39:22 PM

    Reviewer: GrammyB, 45-54 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 4

    Comment:
    By the third day of taking this, my hot flashes were gone and I was sleeping much better without night sweats. Vaginal dryness no longer a problem. I have gained weight (about 3-4 lbs over 3 weeks of taking this) and I feel bloated sometimes. I have not changed my diet, so I can only assume it is a side-effect.

    Condition: "Change of Life" Signs
    10/4/2019 7:18:52 PM

    Reviewer: 55-64 on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    I have been on this hormones for a month. Some light spotting at first. All symptoms, hot flashes, insomnia, vaginal dryness have gone away. I recommend Bijuva.

    Condition: "Change of Life" Signs
    9/19/2019 5:07:47 PM

    Reviewer: 45-54 Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:

    Condition: "Change of Life" Signs
    9/15/2019 9:23:38 AM

    Reviewer: Mercymercy, 55-64 on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    Iâ??ve been suffering from hot flashes, night sweats, weight gain, lack of energy, etc.,etc. Basically all the fun symptoms of menopause. In the 2 weeks Iâ??ve been taking Bijuva, my symptoms have lessened or mostly disappeared. I sleep like a log! My monster appetite has disappeared and havenâ??t had any hot flashes. I also feel like I have more energy. All in all Iâ??m feelin ... Show Full Comment

    Condition: "Change of Life" Signs
    8/30/2019 2:49:18 PM

    Reviewer: rebeccanengland, 55-64 Female on Treatment for 1 to 6 months (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    Recently switched from compounded hormonal therapies to Bijuva about 4 weeks ago and have since lost about 5 pounds. Hot flashes are even gone. The best way to put this is I feel so much more alive and would certainly recommend anyone to take this.

    1-5 of 19 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    bald woman smelling flowers
    Complementary therapies to ease symptoms.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes highlighted
    4 early warning signs.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    sticky notes on face
    10 tips to clear your brain fog.
    Close up of eye
    12 reasons you're distracted.
    Trainer demonstrating exercise for RA
    Exercises for your joints.
    Senior woman using diabetes test kit
    Each one takes 10 minutes or less.
    woman having a good day
    Revitalize your life.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.